My mom is a diabetic patient. She is given Glimser forte 1 and Glytrin met 1000 for her current blood sugar condition by a diabetologist. From last two days, she is feeling exhausted and very weak. Is it because of the tablets or any other reasons?
Welcome to icliniq.com.
If she has started feeling so after the medicines have been started, it is as the dose might be high for her and her sugar levels are going too low. You can check it on your glucometer if you have one. Please meet your diabetologist for dose adjustment as soon as possible. Also, when she experiences such episodes, immediately give her some sugar or hard candy. Just as high sugar is not good for the body, very low sugars are also not good. So please do not delay and meet your doctor at the earliest.
For more information consult a diabetologist online --> https://www.icliniq.com/ask-a-doctor-online/diabetologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Hi doctor, My husband has type 1 diabetes ... How long has he had diabetes ... Read fullDiabetes and Eyes
It is very important factor for individuals to be independent in their life" Diabetes is a metabolic syndrome entity which is characterized by hyperglycemia, high blood pressure and dyslipedemia ... Read fullI have weakness and pain in the arm. Should I anticipate surgery?
I have a 75 % weakness and pain on the left arm (tricep) ... Hence the pain and weakness in your arm ... Read full
Ask your health query to a doctor online?Ask a Diabetologist Now